Publikace ÚTF

Robinson–Trautman solution with nonlinear electrodynamics

Tahamtan, T., Svítek, O.

Explicit Robinson–Trautman solutions with an
electromagnetic field satisfying nonlinear field equations are
derived and analyzed. The solutions are generated from the
spherically symmetric ones. In all studied cases the electromagnetic
field singularity is removed while the gravitational
one persists. The models resolving the curvature singularity
in spherically symmetric spacetimes could not be generalized
to the Robinson–Trautman geometry using the generating
method developed in this paper, which indicates that the
removal of a singularity in the associated spherically symmetric
case might be just a consequence of high symmetry.
We show that the obtained solutions are generally of algebraic
type II and reduce to type D in spherical symmetry.
Asymptotically they tend to the spherically symmetric case
as well.
typ:article
journal:European Physical Journal C
volume:76
pages:335
year:2016
files:
tahamtan_svitek-epjc-76(2016)335.pdf (1295.46 kB)

Tato stránka byla vygenerována: 2017-09-22 04:35 GMT
Jakékoliv připomínky a dotazy ohledně webovských stránek zasílejte, prosím, na webadmin@utf.mff.cuni.cz.
Navigace pro textové prohlížeče [tato úroveň | o úroveň výš | ÚTF]
Přepnutí kodování češtiny. English version main page